# SDR KCSA20200609702

- Difficulty date: June 7, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N739DH
- Make and model: Boeing 767324
- Aircraft serial: 27392
- Aircraft time: 89,434 hours, 17,570 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Eadi
- Part number: 6227998003
- Part serial: 101711
- Condition: Failed
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CA ADI TURNED BRIGHT, THEN FUZZY, THEN OFF. ACRID BURNING WIRE SMELL ASSOCIATED. REMOVED AND REPLACED CAPT EADI IN ACCORDANCE WITH B767-300 AMM 34-22-03. ALL CHECKS GOOD. PERFORMED SMOKE/FUMES CONDITIONAL INSPECTION IN ACCORDANCE WITH B767-300 AMM 05-51-56. ALL CHECKS GOOD. NO DEFECTS NOTED.
